# SDR HEEA955649

- Difficulty date: August 31, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N22425
- Make and model: Bell 206L-1
- Aircraft serial: 45743
- System (JASC): 3416 · Altimeter, Barometric/Encoder
- Part: Aneroid
- Part number: D120P2T
- Condition: Defective
- Location: Altimeter
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UNIT HAS EXCESSIVE DRIFT RATE.  TRANSMITS LOW OUT OF TOLERANCE ABOVE 10,000 FEET.
